Doctor insights on:
Amoxicillin Rash Picture
My daughter was put in Amoxicillin for 10 days for an ear infectio, she started getting skin rashes kind of like hives that would appear and go away after 10 minutes. They are now appearing more frequently, she doesn't really complain about them but her l
Hives: illness or allergic reactions can both cause rashes in children. Since she is on amoxicillin, it very likely is an allergic reaction to the medication. I would stop the medication and give her benedryl. You should contact your daughter's pediatrician to see if they want to change medications or want to see her first. ...Read more
Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more
Can augmentin (amoxicillin and clavulanate) cause rashes and if so how long will they last after stopping the antibiotic?
Yes. Up to 2 weeks.: Augmentin (amoxicillin and clavulanate) is Amoxicillin augmented with clavulanic acid. It enables Augmentin (amoxicillin and clavulanate) to kill bacteria resistant to amoxicillin. Like Amoxicillin Augmentin (amoxicillin and clavulanate) can cause an allergic rash - hives and angioedema usually appearing right after the 1st dose - or an Amoxicillin rash - red flat or raised spots that don't itch appearing on the 7-10th day of treatment. Once drug is stopped each rash is gone in 2 weeks. ...Read moreSee 1 more doctor answer
I had ingrown toenail surgery today and my doc prescribed cephalexin cause I'm allergic to amoxicillin. I feel itchy, no rashes yet. Do I stop taking?
Doc diagnosed herpes (shingles) (red rashes on right scalp,cheek & neck with fever) but prescribed amoxicillin+clavulanate combi. Is this any good?
Viral infection: The medication you've bee prescribed is Not a customary treatment for herpes zoster infection. I generally prescribe Valtrex™ Or similar. Your treating MD may be treating you for a bacterial infection you've been diagnosed. Check with your doctor to have a clarification, or seek a second opinion. ...Read more
Yes.: If you get a rash from amoxil, amoxicillin, penicillin, or any other in the penicillin family, you are presumptively allergic to penicillins. Every physician u see should know this, it should be clearly stated on your medical record. Some people where allergies on a bracelet. In any care, a rash means allergic reaction. ...Read more
My daughter took amoxicillin 9 days and broke out in the horrible rash, she woke up with it Thursday morning, how long will it last?
- Talk to a doctor live online for free
- Allergy to amoxicillin rash picture
- Amoxicillin rashes
- Rash due to amoxicillin
- Ask a doctor a question free online
- Rash antibiotics amoxicillin
- Amoxicillin rash symptoms
- Rashes from amoxicillin
- Rash caused by amoxicillin
- Talk to a dermatologist online